# SDR SWAA2023092697507

- Difficulty date: September 6, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI: REF: NRC: T684603: FWD CARGO COMPARTMENT: FRAME STRAP HAS AN ELONGATED FASTENER HOLE AT STA 492.4; STR 23R.<[01] OVERSIZED HOLE TO ROUND CONDITION PER EA 23-153-02732
